# SDR ASAA1149738

- Difficulty date: May 23, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 45,175 hours, 25,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3148353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT OUTBOARD UPPER FLANGE FASTENER HOLE.  REMOVED AND REPLACED SEAT TRACK SECTION IAW B737 400 SRM 53 00 52.
